# SDR WRLA2005003

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N803
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4462
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

"LAV SMOKE" IN COMBINATION WITH A STRONG OILY SMOKE SMELL IN BOTH CABIN AND COCKPIT ON DEPARTURE.  TURNING OFF NR 1 PACK ELIMINATED BOTH "LAV SMOKE" INDICATION AND SMELL.  "LAV SMOKE" WAS IN FWD LAV.  OPEN PACK COMPARTMENT AND RAN PACK, TEMPERATURE AND ALL OPERATION NORMAL.
